# SDR HEEA107333

- Difficulty date: June 14, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- Aircraft time: 7,348 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 292858560
- Part serial: 1095B
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION 5-PACK ILLUMINATED.  CHECKED CAUTION PANEL AND NR 2 LOW FUEL PRESSURE SEGMENT WAS DIMLY ILLUMINATED.  MASTER CAUTION WOULD NOT RESET.  SUSEQUENTLY NR 2 DECU DEGRADE LIGHT ILLUMINATED.  CHECKED DDR FAULT.  P3 DRIFT WAS THE DEGRADE.  THEN  FUEL PRESSURE GAUGE, N1 AND TORQUE BEGAN OSCILLATING MODERATELY.  TRIED MANUAL TRAINING START SWITCH TO ISOLATE OSCILLATING ENGINE.  NO EFFECT.  WHEN PNF BEGAN RETARDING NR 2 ENGINE LEVER FROM THE FLY GATE, ENGINE FLAMED OUT.  REPLACED HMU.
